Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak separation properties
for self-similar sets


Author: Martin P. W. Zerner
Journal: Proc. Amer. Math. Soc. 124 (1996), 3529-3539
MSC (1991): Primary 54E40, 54H15; Secondary 28A78
DOI: https://doi.org/10.1090/S0002-9939-96-03527-7
MathSciNet review: 1343732
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a theory for self-similar sets in $\mathbb R^s$ that fulfil the weak separation property of Lau and Ngai, which is weaker than the open set condition of Hutchinson.


References [Enhancements On Off] (What's this?)

  • [1] R. B. Ash, Real Analysis and Probability, Academic Press, New York, 1972. MR 55:8280
  • [2] C. Bandt and S. Graf, Self-similar sets 7. A characterization of self-similar fractals with positive Hausdorff measure, Proc. Amer. Math. Soc. 114 (1992), 995--1001. MR 93d:28014
  • [3] K. J. Falconer, Dimensions and measures of quasi self-similar sets, Proc. Amer. Math. Soc. 106 (1989), 543--554. MR 90c:58103
  • [4] ------, Fractal Geometry, Wiley, Chichester, 1990. MR 92j:28008
  • [5] M. Klemm, Symmetrien von Ornamenten und Kristallen, Berlin, Springer 1982. MR 84g:20089
  • [6] K.-S. Lau and S.-M. Ngai, Multifractal measures and a weak separation condition, Adv. Math. (to appear).
  • [7] J. Milnor, A note on curvature and fundamental group, J. Differential Geometry 2 (1968), 1--7. MR 38:636
  • [8] A. Schief, Separation properties for self-similar sets, Proc. Amer. Math. Soc. 122 (1994), no.1, 111--115. MR 94k:28012
  • [9] N. Smythe, Growth functions and Euler series, Invent. math. 77 (1984), 517--531. MR 86f:16002
  • [10] P. Wagreich, The growth function of a discrete group, Proc. Conference on algebraic varieties with group actions, Lecture Notes, vol. 956, 125--144, Berlin, Springer 1982. MR 85k:20146

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54E40, 54H15, 28A78

Retrieve articles in all journals with MSC (1991): 54E40, 54H15, 28A78


Additional Information

Martin P. W. Zerner
Affiliation: Departement Mathematik, ETH Zentrum, CH-8092 Zurich, Switzerland
Email: zerner@math.ethz.ch

DOI: https://doi.org/10.1090/S0002-9939-96-03527-7
Keywords: Self-similar sets, fractals, weak separation property
Received by editor(s): April 11, 1995
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society